# SDR 99ZZZX1005

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5PP
- Make and model: Cessna 425
- Aircraft serial: 4250198
- System (JASC): 2140 · Heating System
- Part: Aux Elec Heater
- Part number: 59181022
- Condition: Failed
- Location: Cabin
- Part time: 4,300 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTED LOW HEAT OUTPUT.  MAINTENANCE REMOVED AUXILIARY ELECTRIC HEATER AND FOUND TWO OUT OF THREE HEATER COILS BURNED THROUGH WHERE THEY ATTACH TO THE WIRE HARNESS POST.  ALSO NOTED SOME CARBON BUILD-UP ON ATTACH POST SCREW THREADS.  CAUSE OF FAILED COILS UNDETERMINED.  MAINTENANCE INSTALLED NEW AUXILIARY ELECTRIC HEATER.
